# SDR DALA2024092409398

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N114DN
- Make and model: Airbus A321-211
- Aircraft serial: 10122
- Aircraft time: 11,698 hours, 5,244 cycles
- Engine: Cfmint CFM565B33
- Engine time: 11,692 hours, 5,241 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Chafed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1014 - ATB - DUE TO RT ENGINE BLEED PRESSURE ABNORMAL MESSAGE. COULD NOT CONTINUE DUE TO ICING CONDITIONS ENROUTE. CORRECTIVE ACTION: FOUND SENSE LINE AT PRV CHAFFED THROUGH. REPLACED PRV, TLT, AND SENSE LINE. (LP 4018762)
